RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. London Math. Soc., 2019, Volume 99, Issue 2, Pages 249–272 (Mi jlms5)  

Bounds for a spectral exponential sum

Olga Balkanovaa, Dmitry Frolenkovbc

a Department of Mathematical Sciences, Chalmers University of Technology and University of Gothenburg, Chalmers Tvärgata 3, 412 58 Gothenburg, Sweden
b National Research University Higher School of Economics, Moscow, Russia
c Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina st., Moscow, 119991, Russia

DOI: https://doi.org/10.1112/jlms.12174


Bibliographic databases:

ArXiv: 1803.04201
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jlms5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019